# SDR C2XA99CL030

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Part time: 12,086 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3349 - CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR GREEN 'A' LIGHT REMAINED ILLUMINATED AFTER TAKEOFF, HAD TO USE ELECTRICAL OVERRIDE TO EXTEND THE GEAR.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW EMB-120 MM 32-31-03, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
